# SDR 2003F00621

- Difficulty date: October 4, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: MS244236
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF DUE TO RIGHT REVERSER UNSAFE CAUTION MESSAGE.  MAINTENANCE TROUBLESHOT AND REPLACED THE NR 2 ENGINE T/R ISOLATION VALVE. (M)
